# SDR ASAA2015122114378

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 31,614 hours, 9,724 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Damaged
- Location: Nr 2 Fire Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE RT UPPER FIRE WARNING HARNESS TERMINAL END AT FIRE LOOP IS BROKEN. ACFT GROUNDED.  R & R NR 2 ENGINE CORE FIRE DETECTION HARNESS MW0326, REF AMM 26-11-02.  OPS NORMAL REF AMM 26-11-00.
